Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1989, Volume 57, Issue 3

An Edgeworth Test Size Correction for the Linear Model with AR(1) Errors<661:AETSCF>2.0.CO;2-K
p. 661-674

Lonnie Magee

Rothenberg's (1984) Edgeworth size correction is applied to tests of linear hypotheses in the linear regression model with AR(1) errors. Previous simulation findings on the effect of autocorrelation in the regressors on over-rejection (e.g. Park and Mitchell (1980)) are supported when the correction is examined analytically in a special case. A simulation study shows that the correction adjusts the size in the right direction, but still leaves substantial over-rejection when the sample size is small and the original amount of over-rejection is large.

Log In To View Full Content